Previous |  Up |  Next


weakly uniform base; $n$-in-countable base; countably compact space; separable space
Some results concerning spaces with countably weakly uniform bases are generalized for spaces with $n$-in-countable ones.
[1] Arhangel'skii A.V., Just W., Reznichenko E., Szeptyczki P.J.: Sharp bases and weakly uniform bases versus point countable bases. to appear.
[2] Balogh Z., Gruenhage G.: Base multiplicity in compact and generalized compact spaces. to appear. MR 1847460 | Zbl 0985.54022
[3] Engelking R.: General Topology. Warsaw, Heldermann Verlag, Berlin, 1989. MR 1039321 | Zbl 0684.54001
[4] Erdös P., Rado R.: A partition calculus in set theory. Bull. Amer. Math. Soc. 62 (1956), 427-489. MR 0081864
[5] Hewitt E.: Rings of real-valued continuous functions,1. Trans. Amer. Math. Soc. 64 (1948), 45-99. MR 0026239
[6] Peregudov S.A.: Weakly uniform bases and the first axiom of countability (in Russian). Math. Zametki 3 (1986), 331-340. MR 0869924
[7] Peregudov S.A.: On metrizability in a class of topological spaces with a weakly uniform base (in Russian). Bull. Pol. Acad. Nauk 28 (1980), 609-612. MR 0628650
[8] Ponomarev V.I.: On metrizability of finally compact spaces with a point countable base (in Russian). Dokl. Akad. Nauk SSSR 174 (1967), 1274-1277. MR 0216465
[9] Shapirovskii B.E.: On separability and metrizability of spaces with Souslin condition (in Russian). Dokl. Akad. Nauk SSSR 207 (1972), 800-803. MR 0322801
Partner of
EuDML logo